# SDR DLM88060086

- Difficulty date: January 28, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 40,066 hours, 31,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DUE TO COLD CABIN BOTH A/C PACKS RUN FULL HOT MANUAL AT FL 360 CAUSING BOTH PACKS TO OVERHEAT AND TRIP OFF.  CABIN PRESSURE WAS LOST AND O2 MASKS AUTOMATICALLY DEPLOYED.  CREW INITIATED A RAPID DESCENT TO 10,000 FT.  AFTER PACKS COOLED, RESET AND REGAINED PRESSURIZATION.  FLIGHT DIVERTED TO AMA FOR MTC.  BOTH A/C PACKS PLACARD AT AMA BY MTC AND AIRCRAFT MTC FERRIED TO DFW FOR O2 GEN REPLACEMENTS.
